# SDR BAGA202308040002

- Difficulty date: August 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N198BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000692
- Aircraft time: 18,842 hours, 15,181 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE AFTER TAKEOFF - RETURNED TO FIELD
